×

Actifed Multi-Action Chesty Coughs – 100ml

Actifed Multi-Action Chesty Coughs provides you with symptomatic relief from upper respiratory tract disorders that are caused by a chesty cough. It is not recommended for use for children below 12 years.

Active ingredients used

  • Guaifenesin: Helps loosen mucus and phlegm from the lungs, making it easier to cough up
  • Pseudoephedrine: Works as a decongestant to reduce nasal and sinus congestion and clear away catarrh
  • Triprolidine: Acts as an antihistamine to stop sneezing, runny nose, and watery eyes

GHs38.00

In Stock

In stock

Compare
How to take Actifed Multi-Action Chesty Coughs:
  • Adults and children over 12 years should take two 5 ml spoonfuls every 4 to 6 hours up to 4 times a day (Maximum daily dose: 40 ml).
  • Children aged 6 to 12 years should take one 5 ml spoonful every 4 to 6 hours up to 4 times a day (Maximum daily dose: 20 ml).
  • Not recommended for children under 6 years of age.
Precautions when taking Actifed Multi-Action Chesty Coughs:
  • You must see a doctor if your symptoms worsen or do not improve.
  • If you have taken more than you should, talk to a doctor or pharmacist immediately.
  • Do not take a double dose to make up for forgotten individual doses.
Each 5ml of Actifed Multi-Action Chesty Coughs contains:
Guaifenesin 100 mg, Pseudoephedrine hydrochloride 30 mg and Triprolidine hydrochloride 1.25 mg. Sorbitol solution, sucrose, sodium benzoate (E211), methyl hydroxybenzoate (E218), Sunset yellow (E110), alcohol, flavouring FC 900853, menthol and purified water.
Before taking Actifed Multi-Action Chesty Coughs:
  • Although pseudoephedrine has virtually no pressor effects in normotensive patients, Multi-Action Actifed Chesty Coughs should be used with caution in individuals suffering mild to moderate hypertension.
  • As with other sympathomimetic agents, Multi-Action Actifed Chesty Coughs should be used with caution in individuals with heart disease, hyperthyroidism, diabetes, elevated intra-ocular pressure or prostatic enlargement.
  • Multi-Action Actifed Chesty Coughs should not be used for persistent or chronic cough, such as occurs with asthma, or where cough is accompanied by excessive secretions, unless directed by a physician.
  • Multi-Action Actifed Chesty Coughs may cause drowsiness and impair performance in tests of auditory vigilance. There is individual variation in response to antihistamines.
  • Caution should be exercised when using the product in the presence of severe hepatic impairment or moderate to severe renal impairment (particularly if accompanied by cardiovascular disease).

Actifed Multi-Action Chesty Coughs – 100ml

Reviews

There are no reviews yet.

Be the first to review “Actifed Multi-Action Chesty Coughs – 100ml”

Your email address will not be published. Required fields are marked *

X